Differential and Integral Equations

Asymptotic profile of blow-up solutions of Keller-Segel systems in super-critical cases

Yoshie Sugiyama

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We deal with (KS)$_m$ below for the super-critical cases of $q \ge m+\frac{2}{N}$ with $N \ge 2, \ m \ge 1, \ q \ge 2$. Based on an $\varepsilon$-regularity theorem in [20], we prove that the set $S_u$ of blow-up points of the weak solution $u$ consists of finitely many points if $u^{\frac{N(q-m)}{2}} \in C_w([0,T]; L^1(\mathbb R^N))$. Moreover, we show that $u^{\frac{N(q-m)}{2}}$ forms a delta-function singularity at the blow-up time. Simultaneously, we give a sufficient condition on $u$ such that $u^{\frac{N(q-m)}{2}} \in C_w([0,T]; L^1(\mathbb R^N))$. Our condition exhibits a scaling invariant class associated with (KS)$_m$.

Article information

Differential Integral Equations, Volume 23, Number 7/8 (2010), 601-618.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations 35K45: Initial value problems for second-order parabolic systems


Sugiyama, Yoshie. Asymptotic profile of blow-up solutions of Keller-Segel systems in super-critical cases. Differential Integral Equations 23 (2010), no. 7/8, 601--618. https://projecteuclid.org/euclid.die/1356019186

Export citation